Simplexes de mesures simpliciales et centrales

Marouan Ajlani Universite de Paris VI, Paris, France Gabriel Mokobodzki Universite de Paris VI, Paris, France

TBD mathscidoc:1701.331474

Acta Mathematica, 134, (1), 87-110, 1974.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 60 downloads ] [ 0 comments ]
@inproceedings{marouan1974simplexes,
  title={Simplexes de mesures simpliciales et centrales},
  author={Marouan Ajlani, and Gabriel Mokobodzki},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203235090297183},
  booktitle={Acta Mathematica},
  volume={134},
  number={1},
  pages={87-110},
  year={1974},
}
Marouan Ajlani, and Gabriel Mokobodzki. Simplexes de mesures simpliciales et centrales. 1974. Vol. 134. In Acta Mathematica. pp.87-110. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203235090297183.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved